# SDR XC4R9763186

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120RT
- System (JASC): 3240 · Landing Gear Brake System
- Part: Piston Housing
- Part number: 2662011
- Condition: Defective
- Location: Brake Assy
- Part time: 1,527 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BRAKE ASEMBLY RECEIVED FOR FIRST OVERHAUL WITH INCORRECT LUB TORQUE ON HOUSING 450-470 POUND/INCH, BY B.F.G.  SHOULD BE 215-225 POUND/INCH .  B.F.G. WAS NOTIFIED AND PART IS TO BE SENT TO B.F.G. FOR INSPECTION AND TO RECTIFY THE FACTORY ERROR.  PART TT SINCE NEW, 1,526.6 HOURS.  (X)
